# SDR IPXA1168796

- Difficulty date: August 9, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,056 hours, 6,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING OTBD FLAP STATIC WICK BASE IS LIFTED UP BETWEEN RIB 26 AND RIB 27A.  ACCOMPLISHED REPAIR ON LT WING OTBD FLAP STATIC WICK IAW EO A300-A300-5750-43961-A.
